# SDR SIMA20180403011

- Difficulty date: April 3, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 33,510 hours, 31,235 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SHEAR TIE AT FRAME 80, STRINGER 7R FOUND CRACKED, APPROXIMATELY. .5 INCH.  INSTALLED A NEW SHEAR TIE IAW SRM 51-40-02.
